Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Linear control theory applied to a minimum-maximum problem
1983 (English)In: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 38, no 1, p. 90-100Article in journal (Refereed) Published
Abstract [en]

A linearisation technique and well-established linear control theory are used to derive relevant information concerning the extremal functions in a minimum-maximum problem

Place, publisher, year, edition, pages
1983. Vol. 38, no 1, p. 90-100
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-5637Local ID: 3cacb690-2e31-11dd-9c9b-000ea68e967bOAI: oai:DiVA.org:ltu-5637DiVA, id: diva2:978511
Note
Godkänd; 1983; 20080530 (cira)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-21Bibliographically approved

Open Access in DiVA

No full text in DiVA

In the same journal
Journal of Approximation Theory
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 15 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf